# SDR CA190529007

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Part number: 4952505
- Condition: Cracked
- Location: Apu Fuel System
- Part time: 24,353 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLE SHOOTING APU PROBLEMS IT WAS NOTED THAT THE FUEL FILTER ASSY HAD BOTH ATTACHING POINTS BROKEN AND WAS HANGING THERE BY THE FUEL LINES. THE APPEARANCE OFF THE FRACTURES SEEM TO INDICATE THAT THE CRACK HAS BEEN THERE FOR A WHILE AS THERE APPEARS TO BE ALODINE INSIDE THE FRACTURED AREA OF THE ATTACHMENT LUGS. (TC# 20190529007)
